Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 41, NWS Louisville, KY

May 10, 2014Clark County, Floyd County, Indiana; Jefferson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2014, 2:48 PM EDT for Clark County, Floyd County, Indiana; Jefferson County, Kentucky. It was in force for 22 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2014, 2:48 PM EDT (18:48 UTC)
Expired
May 10, 2014, 3:10 PM EDT
In force
22 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Clark County, IN, Floyd County, IN, Jefferson County, KY

The radar

The Louisville radar (KLVX), 46 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 2:52 PM EDTHAIL 1Jeffersonville, IN
May 10, 2:58 PM EDTHAIL 0.5Prospect, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WUUS53 KLMK 101848
SVRLMK
INC019-043-KYC111-101910-
/O.NEW.KLMK.SV.W.0041.140510T1848Z-140510T1910Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT SAT MAY 10 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 310 PM EDT

* AT 246 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  JEFFERSONVILLE...AND MOVING EAST AT 45 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  ST. MATTHEWS...PROSPECT...LYNDON...JEFFERSONTOWN...ANCHORAGE...
  MIDDLETOWN...OAK PARK...LOUISVILLE BOWMAN FIELD AND UTICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3834 8557 3834 8558 3834 8556 3829 8548
      3819 8548 3820 8591 3833 8582 3832 8566
      3838 8564
TIME...MOT...LOC 1848Z 265DEG 40KT 3828 8574

HAIL...1.25IN
WIND...<50MPH

$$

EER
2 follow-up statements
979 
WWUS53 KLMK 101902
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 PM EDT SAT MAY 10 2014

INC019-043-101912-
/O.CAN.KLMK.SV.W.0041.000000T0000Z-140510T1910Z/
FLOYD IN-CLARK IN-
302 PM EDT SAT MAY 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLARK AND
SOUTHEASTERN FLOYD COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3834 8557 3834 8558 3834 8556 3829 8548
      3819 8548 3824 8570 3832 8566 3833 8565
      3838 8564
TIME...MOT...LOC 1902Z 265DEG 40KT 3831 8555

$$

KYC111-101910-
/O.CON.KLMK.SV.W.0041.000000T0000Z-140510T1910Z/
JEFFERSON KY-
302 PM EDT SAT MAY 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
JEFFERSON COUNTY UNTIL 310 PM EDT...

AT 300 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PROSPECT...AND
MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3834 8557 3834 8558 3834 8556 3829 8548
      3819 8548 3824 8570 3832 8566 3833 8565
      3838 8564
TIME...MOT...LOC 1902Z 265DEG 40KT 3831 8555

HAIL...1.00IN
WIND...<50MPH

$$

EER
470 
WWUS53 KLMK 101906
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 PM EDT SAT MAY 10 2014

KYC111-101916-
/O.EXP.KLMK.SV.W.0041.000000T0000Z-140510T1910Z/
JEFFERSON KY-
306 PM EDT SAT MAY 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JEFFERSON COUNTY
WILL EXPIRE AT 310 PM EDT/210 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3834 8557 3834 8558 3834 8556 3829 8548
      3819 8548 3824 8570 3832 8566 3833 8565
      3838 8564
TIME...MOT...LOC 1906Z 265DEG 40KT 3831 8549

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:49 PM EDT, 59 minutes earlier.

Area forecast discussion, May 10, 1:49 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
149 PM EDT Sat May 10 2014

...Updated Aviation Discussion...

...Forecast Update...
Issued at 1035 AM EDT Sat May 10 2014

Only made a few minor updates this morning to the current forecast.
Overall trends of PoP, weather, and sky are on track. The PV anomaly
causing the convection this morning is pushing east through southern
Illinois. All activity will be south and east, with rain/storm
chances diminishing as the subsident west side of the PV anomaly
works eastward into our area later today. Broad area of showers and
embedded thunderstorms currently stretches southwest to northeast
across our eastern CWA, with a few isolated cells to our north. Will
have to watch the convection moving northeast out of western
Tennessee to see how this will play into the afternoon forecast. It
is on the southern edge of the PV anomaly and the latest HRRR
continues to move it northeast but in a weakening state. The HRRR
also redevelops convection across central Kentucky late this
afternoon and early evening, which may be in response to this
approaching southwest convection combined with the PV axis being
directly over the forecast area. Have made some adjustments to the
PoPs this afternoon, but nothing major at this time.

.SHORT TERM (Now through Sunday)...
Issued at 300 AM EDT Sat May 9 2014

The synoptic pattern early this morning features a strong trough
pushing through the Upper Great Lakes.  An associated surface low
was centered across across southern Canada, with a surface cold
front extending southwest through northern
Indiana/Illinois/Missouri.  This front will slowly drift east today
as it washes out and lifts north on Sunday.

Convection continues early this morning across portions of western
and central KY.  This convection is being forced by a low-level jet
impinging on a remnant outflow boundary from convection last
evening.  This activity will likely continue through the morning
hours today, perhaps even expanding more in coverage as
synoptic-scale forcing associated with another ejecting PV anomaly
crosses the region.  The best coverage looks to be across southern
KY northeast into the Northern Bluegrass region.  Southern Indiana
will likely see the least amount of activity this morning.  The main
threats with these storms will be heavy rainfall and some small
hail.  In fact, will need to watch portions of southern KY closely
over the next few hours for some localized flooding potential as
storms continually train over the same areas (especially
Logan/Butler counties).

By late this morning into the afternoon, the main PV anomaly will
push northeast of the region.  The main synoptic cold front will
quickly wash out across southern IN and northern KY this afternoon
as it becomes parallel to the upper-level flow (which will be
transitioning to more zonal).  Therefore, with subsidence in the
mid-levels and no strongly convergent feature at the surface, think
additional development late this afternoon will be hard to come by.
While a stray shower/storm cannot be ruled out (especially across
southern IN or northern KY near the front), don't think it's worth a
mention in the forecast.  Therefore, have gone dry by late this
afternoon into this evening across much of the region.  Clouds will
likely linger across east-central KY through a good part of the day
keeping highs in the mid 70s, but sunshine should break out across
southern IN and west-central KY, which should help temps climb into
the upper 70s and lower 80s.

Guidance continues to weakly hint at some sort of an MCS developing
across the Central Plains today, approaching the Ohio Valley
overnight.  It appears that the main low-level jet axis will be
focused to the northwest of the region.  Additionally, the flow will
be starting to amplify with heights building across the region.
Therefore, am not sold that this system will make it this far, and
have lowered pops from previous forecast.  Will still leave some
slights in across the far northern CWA, but think most will stay dry
Saturday night into early Sunday.  Overnight lows will be in the low
to mid 60s.

Mother's Day is shaping out to be quite nice across the region.
What's left of the pesky, washed-out front will begin to lift north
in response to an approaching upper-level trough.  This front along
with some weak isentropic ascent may be enough to spark an isolated
shower/storm mainly north of I-64, but again this chance appears
quite slim.  Think most will stay dry with partly to mostly cloudy
skies.  Highs will be rather warm as thicknesses increase through
the day and we mix efficiently due to solid southwest flow.  This
should push highs into the middle 80s across most areas.

.LONG TERM (Sunday night through Friday)...
Issued at XXX PM EDT Sat May 10 2014

Monday through Tuesday...

The Ohio Valley remains in warm southerly flow at the start of the
work week. With ample low level moisture riding up from the Gulf,
this will set the stage for thunderstorms by Tuesday as cooler air
approaches from the west behind a cold front associated with a
slowly progressing upper level trof. Despite some differences, model
guidance on this feature keeps the 50H Low well to our north, and
along with it the best dynamics.  Even so, there will be enough
instability with the moist warm air advection to generate thunder,
especially Tuesday afternoon.

Temperatures ahead of the cold front will be 10 degrees or so above
seasonal norms, with mid to upper 80s common.  Behind the front on
Tuesday, southern Indiana should top out in the upper 70s.
Overnight lows Tuesday morning will be primarily in the mid to upper
60s.

Tuesday night through Friday...

&&

.AVIATION (18Z TAF Update)...
Issued at 145 PM EDT Sat May 10 2014

Convection has become more scattered across the region, with the
broad area of showers from earlier this morning pushing into eastern
Kentucky. Overall coverage of showers and storms should be less this
afternoon and evening when compared to this morning, but the main
focus will be along a weak boundary in southern Indiana. In the wake
of this mornings convection, MVFR clouds have developed. It will
take some mixing through the afternoon to lift those bases higher.
Then expect VFR condition through much of the remaining TAF period.
The only question is whether there will be some light fog around
daybreak Sunday. Will add fog to BWG and LEX given the GFS is more
pessimistic than NAM. We will also see how convection this
afternoon/evening plays out and determine cross-over temp
thresholds. Winds will remain south and southwesterly through the
period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........MJP
Short Term.....KJD
Long Term......MJ
Aviation.......MJP
Hazardous weather outlook, May 10, 11:09 AM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1109 AM EDT SAT MAY 10 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-111515-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1109 AM EDT SAT MAY 10 2014 /1009 AM CDT SAT MAY 10 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH THE
EARLY AFTERNOON. THE MAIN THREAT WITH THESE STORMS WILL BE HEAVY
RAINFALL...WHICH COULD LEAD TO SOME LOCALIZED FLOODING AND PONDING
OF WATER ON ROADWAYS. SOME SMALL HAIL AND GUSTY WINDS TO 45 MPH
WILL ALSO BE POSSIBLE WITH SOME OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER CHANCE OF THUNDERSTORMS EXISTS FROM TUESDAY THROUGH
WEDNESDAY NIGHT AS A SLOW MOVING FRONT PUSHES THROUGH THE REGION.
SOME OF THESE STORMS MAY BE ON THE STRONG SIDE WITH GUSTY
WINDS...HEAVY RAINFALL AND DANGEROUS LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT HEAVY RAINFALL AMOUNTS...HAIL...OR
DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/MJ

In the hours before

Local storm report, May 10, 2:22 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
222 PM EDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             3 W HARDINSBURG         38.46N  86.33W
05/10/2014  E0.70 INCH       ORANGE             IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400517

RL
Local storm report, May 10, 2:24 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
224 PM EDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             VALEENE                 38.43N  86.40W
05/10/2014  E0.70 INCH       ORANGE             IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400518

RL
Special weather statement, May 10, 2:25 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
125 PM CDT SAT MAY 10 2014

INZ089-KYZ023-024-101855-
BRECKINRIDGE KY-HANCOCK KY-PERRY IN-
125 PM CDT SAT MAY 10 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
HALF INCH HAIL...

AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ROCKPORT...AND MOVING EAST
AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HAWESVILLE...
  TELL CITY...
  GOERING AND CHAMBERS...
  DUKES AND PATESVILLE...
  CLOVERPORT AND SUNNY CORNER...
  LAUER AND HOLT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3792 8698 3802 8648 3770 8648 3773 8681
      3774 8683 3780 8683 3783 8686 3783 8690
      3784 8692 3788 8690 3790 8692 3791 8694
      3789 8698 3790 8699
TIME...MOT...LOC 1825Z 267DEG 42KT 3781 8693

EER
Local storm report, May 10, 2:37 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
237 PM EDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             1 N FLOYDS KNOBS        38.33N  85.87W
05/10/2014  E1.00 INCH       FLOYD              IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400519

RL
Local storm report, May 10, 2:43 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
243 PM EDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             2 SSW SELLERSBURG       38.36N  85.77W
05/10/2014  M1.25 INCH       CLARK              IN   BROADCAST MEDIA

            WINDS GUSTING TO 50 MPH

&&

EVENT NUMBER LMK1400520

RL
Local storm report, May 10, 2:44 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM EDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             SELLERSBURG             38.39N  85.76W
05/10/2014  E1.00 INCH       CLARK              IN   NWS EMPLOYEE

&&

EVENT NUMBER LMK1400521

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:20 PM EDTSpecial Weather StatementLMKDubois, Orange30 min
May 10, 1:25 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange30 min
May 10, 1:27 PM EDTSpecial Weather StatementLMKClark33 min
May 10, 1:45 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington30 min
May 10, 1:56 PM EDTSevere Thunderstorm WarningLMKCrawford, Orange19 min
May 10, 2:16 PM EDTSpecial Weather StatementLMKClark, Floyd29 min
May 10, 2:36 PM EDTSevere Thunderstorm WarningLMKClark, Floyd29 min
May 10, 3:12 PM EDTSpecial Weather StatementLMKDubois, Orange28 min
May 10, 3:33 PM EDTSpecial Weather StatementLMKCrawford32 min
May 10, 3:56 PM EDTSpecial Weather StatementLMKCrawford, Perry29 min
May 10, 4:22 PM EDTSpecial Weather StatementLMKHarrison28 min
May 10, 5:07 PM EDTSpecial Weather StatementLMKPerry28 min
May 10, 5:41 PM EDTSpecial Weather StatementLMKPerry29 min
May 10, 5:44 PM EDTSevere Thunderstorm WarningLMKPerry31 min
May 9, 8:19 PM EDTSpecial Weather StatementLMKBullitt, Shelby, Spencer31 min
May 9, 8:25 PM EDTSpecial Weather StatementLMKBreckinridge30 min
May 9, 8:44 PM EDTSpecial Weather StatementLMKAnderson, Franklin31 min
May 9, 9:12 PM EDTSpecial Weather StatementLMKBourbon, Fayette, Harrison, Scott, Woodford43 min
May 9, 9:14 PM EDTSpecial Weather StatementLMKBullitt31 min
May 9, 11:06 PM EDTSpecial Weather StatementLMKFayette44 min
May 10, 2:33 AM EDTAreal Flood AdvisoryLMKButler, Logan4 hr
May 10, 2:56 AM EDTFlash Flood WarningLMKButler3 hr
May 10, 2:00 PM EDTSpecial Weather StatementLMKOldham30 min
May 10, 2:25 PM EDTSpecial Weather StatementLMKHancock30 min
May 10, 3:08 PM EDTSpecial Weather StatementLMKHenry, Oldham, Shelby32 min
May 10, 3:19 PM EDTSpecial Weather StatementLMKGarrard, Madison31 min
May 10, 3:42 PM EDTSpecial Weather StatementLMKBreckinridge28 min
May 10, 6:15 PM EDTSpecial Weather StatementLMKBreckinridge30 min
May 10, 6:46 PM EDTSpecial Weather StatementLMKBreckinridge29 min
May 10, 6:56 PM EDTSpecial Weather StatementLMKOhio29 min
May 10, 7:03 PM EDTSevere Thunderstorm WarningLMKOhio27 min
May 10, 7:18 PM EDTSpecial Weather StatementLMKHardin32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.